She Says… Ugh

Headache and fatigue like whoa. Is this how my new, non-caffeinated life will be? Could it be hormone withdrawal from birth control already? I’ve only been off it one day! I’m trying to tell myself it’s just exhaustion from a long weekend… that way it will be fixed with a good night’s sleep. But I made the mistake of Googling to see if these symptoms had anything to do with going off birth control and found countless posts from women complaining that they suffered headaches, cramps, nausea, weird bleeding and all kinds of crazy stuff when they went off birth control. Hm.

Advertisements

2 responses to “She Says… Ugh

  1. Really?? I realize this post was some time ago so I hope your symptoms have subsided. I experienced none of that when I went off b/c. I think every woman’s body is just so different. I am since back on it, but went off for awhile because I was getting awful awful headaches. The only side effect I really noticed, aside from blemishes (ew) was that I was um…how shall I say this…much more inclined to do the deed? Don’t think my husband didn’t notice…

  2. Jill, Looking back on this post, I’m not convinced those few days of feeling blah were hormone-related. I think it was a combination of things, not to mention a lot of Googling and perhaps a psychosomatic response to things I had been reading. It all seems so clear in hindsight… but I guess keeping tabs on how I’m feeling will come in handy whenever I do get that positive!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s